# SDR I5EA2017080200305

- Difficulty date: July 26, 2017
- Submitted: August 2, 2017
- Operation: General aviation
- Aircraft: N803TJ
- Make and model: Boeing 737-400
- Aircraft serial: 27156
- Aircraft time: 52,494 hours, 28,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 5752095922
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 7 AND 10 WOULD NOT TEST. REMOVED AND REPLACED THE BATTERIES.
